# SDR YENA2020071600387

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 58,526 hours, 20,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9721RP
- Condition: Defective
- Location: L1 Door
- Part time: 60,257 hours, 20,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 DOOR REQUIRES CONTROL DEPLOYMENT DUE TO SAFETY PIN UNABLE TO BE INSTALLED; (REF NR 2020-172014) REMOVED AND INSTALLED SERVICABLE ESCAPE SLIDE AT DOOR 831 IAW AMM 25-62-44-000-012 AND 25-62-44-400-007-A.
